Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2010 (2010), Article ID 752750, 15 pages
Research Article

Optimal Estimators for Threshold-Based Quality Measures

1Department of Mathematics and Computer Science, Emory University, USA
2Department of Mathematics and Computer Science, St. Mary’s College of Maryland, USA
3AT&T Research, USA
4Department of Computer Science, University of California, Berkeley, USA
5James Pommersheim, Department of Mathematics, Reed College, USA
6Department of Mathematics, Northwestern University, USA

Received 26 February 2010; Revised 4 July 2010; Accepted 16 September 2010

Academic Editor: A. Thavaneswaran

Copyright © 2010 Aaron Abrams et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Aaron Abrams, Sandy Ganzell, Henry Landau, Zeph Landau, James Pommersheim, and Eric Zaslow, “Optimal Estimators for Threshold-Based Quality Measures,” Journal of Probability and Statistics, vol. 2010, Article ID 752750, 15 pages, 2010. doi:10.1155/2010/752750